As I posted lst wk, i'm takng morph 100, & 30ir, estradol, lycria, asprin, prevochol, pepcid& metoprolol. As of ths sunday i wil b takng Fentynal paatch instead of the morph. Wondering if u've had the biting & nodding side-effect.
Since I added clonidine I hav bn nodding off in middle of day & whn I wakeup I'm biting my tongue?
- 1 May 2010 by romantic
- 16 July 2010
- pepcid, high blood pressure, smoking cessation, insomnia - stimulant-associated, clonidine, metoprolol
Added 1 May 2010:
I wil also b starting Chandix w/ the fentynal patch.
I was on the fentanyl Pain Patch too and had to stop it because of not being able to function and sleeping all the time. The Lyrica will add to this feeling too. I had never had the biting problem but I didn't last on it to long. You may want to discuss this with your doctor so you can be free of pain but still be able to function. Hope this helps. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2012 • 1 answer
Posted 17 Mar 2013 • 2 answers
High Blood Pressure - I was wondering if anyone has had blurred vision with Clonidine or Metoprolol?
Posted 17 May 2013 • 3 answers
Posted 4 Jun 2013 • 4 answers
Have been on clonidine. 02mg daily for seven years can I stop imediatly or have to be weaned off of?
Posted 17 Jun 2017 • 2 answers